MAUDE Adverse Event Report: PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE F

PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE F
Catalog Number 011506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Constipation (3274)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, palette life sciences received a notification from the [physician] "[patient] 5 days post solesta injection experienced 2 days of low-grade fever and a feeling of fullness, constipation, and incomplete bowel emptying." the physician reported the patient has been taking magnesium and colace for constipation post-procedure.Multiple attempts for additional information have been requested from the complainant has been unsuccessful at the time of this report.The patient's condition is unknown.
 
Additional Manufacturer Narrative
Qn#(b)(4).Udi number unavailable as complainant did not report a lot number.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
On 01-jul-2024, palette life sciences received a notification from the [physician] "[patient] 5 days post solesta injection experienced 2 days of low-grade fever and a feeling of fullness, constipation, and incomplete bowel emptying.".The physician reported the patient has been taking magnesium and colace for constipation post-procedure.Multiple attempts for additional information have been requested from the complainant has been unsuccessful at the time of this report.The patient's condition is unknown.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Palette life sciences will continue to monitor and trend for reports of this nature.Udi number unavailable as complainant did not report a lot number.Other remarks: n/a.Corrected data: n/a.

Brand Name
SOLESTA INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE F
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19706707
Report Number3014909464-2024-00010
Device Sequence Number20472428
Product Code LNM
UDI-Device Identifier00850004725016
UDI-Public00850004725016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number011506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown